I am a 35 year old male. I had testicle and lower abdominal pain from couple of weeks, but I did not have burning sensation on urinating. So, I started taking antibiotic (Azithromycin) and analgesics (Ibuprofen). Now my pain has almost subsided, but I have developed a lump on the posterior side of the testis. The size of the lump reduced in the last couple of days, but I still have a slight stinging pain sometimes. Please help me treat this.
Welcome to icliniq.com.
I read your query and understand your concerns.
I hope this helps you. If you have more questions, feel free to write back.
For more information consult an andrologist online --> https://www.icliniq.com/ask-a-doctor-online/andrologist
Was this answer helpful?|
Query: Hi doctor, I have been experiencing acute pain in my groin and lower abdomen while playing football. This pain started around four months back, as a result, I had to stop playing. Thus the pain was not there since last two weeks and it started today after I played football again. The pain does not g... Read Full »
Query: Hello doctor, I am a 48 year old male. Ten days back, I noticed that my testicles has moved up and are receding into my groin. I also have a dull pain in the testicles. This pain is not always there, but it happens on and off. I am worried that this may be a serious condition. Could you please l... Read Full »
Ask your health query to a doctor online?Ask an Andrologist Now